Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Side effects of melacare cream

Doctor i am using melacare cream from the last three year bu hi, i am 22 yr old. i am using melacare cream from last 1 week. and i got some white spot on my skin so what i have to do? please suggest me
Mon, 7 Nov 2011
Report Abuse
Dermatologist 's  Response
hi
you have done mistake by applying it for too long time.
white spot which are develop on your face is side effect of the melacare cream.
ok,damage has been done,now we r going to control it.
do
-stop melacare,throw it out
-dont go out without covring your face.
-apply sunscreen twice a day
-apply venusia lotion over face after each facewash
-dont rub ur face during drying just sponge it.
finally dont worry this day will also go out.
have happy face.

DR GAURAV PATEL.AHMEDABAAD
I find this answer helpful

 9 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin care


Side effects of melacare cream

hi you have done mistake by applying it for too long time. white spot which are develop on your face is side effect of the melacare cream. ok,damage has been done,now we r going to control it. do -stop melacare,throw it out -dont go out without covring your face. -apply sunscreen twice a day -apply venusia lotion over face after each facewash -dont rub ur face during drying just sponge it. finally dont worry this day will also go out. have happy face. DR GAURAV PATEL.AHMEDABAAD